Limit theorems for aggregated linear processes

Johannes Moritz Jirak

Research output: Contribution to journalArticle

LanguageEnglish
Pages520-544
JournalAdvances in applied probability
Volume45
Issue number2
StatusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Limit theorems for aggregated linear processes. / Jirak, Johannes Moritz.

In: Advances in applied probability, Vol. 45, No. 2, 2013, p. 520-544.

Research output: Contribution to journalArticle

Jirak, Johannes Moritz. / Limit theorems for aggregated linear processes. In: Advances in applied probability. 2013 ; Vol. 45, No. 2. pp. 520-544
@article{293ea6771c984733aa77005c6fc47200,
title = "Limit theorems for aggregated linear processes",
author = "Jirak, {Johannes Moritz}",
year = "2013",
language = "English",
volume = "45",
pages = "520--544",
journal = "Advances in applied probability",
issn = "0001-8678",
publisher = "University of Sheffield",
number = "2",

}

TY - JOUR

T1 - Limit theorems for aggregated linear processes

AU - Jirak,Johannes Moritz

PY - 2013

Y1 - 2013

UR - http://www.appliedprobability.org/content.aspx?Group=journals&Page=japcurrent

UR - http://projecteuclid.org/DPubS?verb=Display&version=1.0&service=UI&handle=euclid.aap/1370870128&page=record

M3 - Article

VL - 45

SP - 520

EP - 544

JO - Advances in applied probability

T2 - Advances in applied probability

JF - Advances in applied probability

SN - 0001-8678

IS - 2

ER -